Kyushu Journal of Mathematics
Online ISSN : 1883-2032
Print ISSN : 1340-6116
ISSN-L : 1340-6116
A MINIATURE SCATTERING THEORY FOR NONLINEAR KLEIN-GORDON EQUATIONS
Makoto NAKAMURA
Author information
JOURNALS FREE ACCESS

2003 Volume 57 Issue 2 Pages 255-263

Details
Abstract

Scattering theory is studied for small solutions of nonlinear Klein-Gordon equations in a wider Hilbert space Σ*. The nonlinearities are power-type, the order of which is less than the conformal index but more than the Strauss index. The solutions are continuous on R to Σ* and the Σ*-norm tends to zero as t →±∞. The scattering operator acts on space-time functions.

Information related to the author
© 2003 by Faculty of Mathematics, Kyushu University
Previous article Next article
feedback
Top